# SDR FDEA201503221045

- Difficulty date: March 22, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 24,648 hours, 13,353 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: A54611032200
- Condition: Loose
- Location: Pylon To Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON OTBD LOWER PYLON TO WING FITTING AT RIB 12, FOUND OTBD LUG BUSHING LOOSE.  REMOVED THE BUSHING IN REPAIR AREA IAW SRM 51-72-20.  RE-BORED THE RIB 12 FITTING WITHOUT EXCEED 62.23MM IAW AMM 54-51-72-08-02.  INSTALLED THE BUSH IAW AMM 54-51-72-08-02.  REBORED THE BUSH IAW AMM 54-51-72-08-02.  THIS REPAIR CATEGORY IS A.  MAJOR REPAIR IAW GMM 6-2-100.
